References

  1. Bedratyuk L. The Poincaré series of the algebras of simultaneous invariants and covariants of two binary forms. Linear Multilinear Algebra. 2010, 58(6), 789-803. doi: 10.1080/03081080903127262
  2. Bedratyuk L. Weitzenböck derivations and the classical invariant theory, I:Poincaré series. Serdica Math. J. 2010, 36 (2), 99-120.
  3. Bedratyuk L. The Poincaré series of the covariants of binary forms. International Journal of Algebra. 2010, 4(25), 1201-1207.
  4. Bedratyuk L. Analogue of the Cayley-Sylvester formula and the Poincaré series for the algebra of invariants of $n$-ary form. Linear Multilinear Algebra 2011, 59(11), 1189-1199. doi: 10.1080/03081081003621303
  5. Bedratyuk L. Hilbert polynomials of the algebras of $SL_ 2$-invariants. preprint 2011.-arXiv:1102.3290v1.
  6. Bruns W., Ichim. B. On the coefficients of Hilbert quasipolynomials. Proc. Amer. Math. Soc. 2007, 135(5), 1305–1308.
  7. Eisenbud D. The geometry of syzygies. A second course in commutative algebra and algebraic geometry. Springer, NY, 2005.
  8. Hilbert D. Theory of algebraic invariants. Cambridge Univ. Press, 1993.
  9. Graham R., Riordan J. The Solution of a Certain Recurrence. Amer. Math. Monthly, 1966, 73(6), 604-608.
  10. Graham R.L., Knuth D.E., Patashnik O. Concrete Mathematics - A foundation for computer science. In: Reading. Addison-Wesley Professional, MA. USA, 1993.
  11. Ilash N. The Poincaré series for the algebras of joint invariants and covariants of $n$ linear forms. C. R. Acad. Bulg. Sci. 2015, 68 (6), 715-724.
  12. Ilash N. Poincaré series for the algebras of joint invariants and covariants of $n$ quadratic forms Carpathian Math. Publ. 2017, 9(1), 57-62. doi: 10.15330/cmp.9.1.57-62
  13. Robbiano L. Introduction to the Theory of Hilbert Function. Queen's Papers in Pure and Applied Mathematics 1990, 85, 1-26.
  14. Springer T. Invariant theory. In: Lecture Notes in Mathematics, vol. 585. Springer-Verlag, Berlin and New York, 1977.
  15. Stanley R. Hilbert functions of graded algebras. Adv. Math. 1978, 28, 57-83.
  16. Székely L. Common origin of cubic binomial identities; a generalization of Surányi's proof on Le Jen Shoo's formula. J. Comb. Theory. Ser. A. 1985, 40, 171-174.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.